I've just been reading some questions.

first relief that someone who is hypo has the weak Achilles problems like me. When I'm not crawling I'm waddling like a duck all day.

Second question which I was more interested in. I asked an endo after Rai for graves do the autoimmune antibodies dissapear. As I get terrible rheumatoid symptoms like something is attacking me especiallyred knees and sore eyes. They said yes cured. But then told I was not allowed t3 by another GP for this particular reason.

Anyhow my mother became hypo at age 60 now 70.

And I look back over the year's and I feel that I was sometimes hyper and sometimes hypo. Specially hyper after pregnancy ' s but didnt come back down after last one. I did not have eye disease and was not under weight I just had the shakes. Doctor thought I had Parkinson's disease.I was her first ever graves. She had to get the medical dictionary out to treat me. So maybe I had hashimots up and down not graves. The reason I ask is because even on low medication I have high heart rate the same as when I was over.

It has now been exactly a year since I was able to walk.dreading another Christmas can someone postpone it for me please.

2 Replies

  • All these Endos and Doctors talk a load of bull from coping with my Husbands Thyroid Disease and now daughter and 4 granddaughters never mind being on this forum an I can confirm

    RAI for Graves causes more problems than it cures

    Many people have both Graves and Hashis running in tandem hence after RAI or surgery they are no better

    For many Levothyroxine and T3 causes intense joint pains especially the knees

    wheras on NDT they can be free of pain

    Hashimotos causes a range of debilitating symptoms which docs are far too quick to deny

    T3 should be allowed more freely but because of price gouging by Mercury Pharma many CCGs are banning its prescribing much to the intense suffering of patients

    The worst culprits of all are BTF, BTA and RCP for the totally false doctrines and dogma they are perpetrating

  • Well, my aches and pains have disappeared since the doc increased my NDT. Still have sore dry eyes. Presently using Genteal Gel but hope to persuade doc at next visit to prescribe Restasis.

You may also like...